# SDR MWEA97096

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERG LIGHTS IN AFT ACCESSORY COMPT INOPERATIVE  --  MAINT REMOVED AND REPLACED TAIL SECTON BATTERY POWER SUPPLY RETURNED A/C TO SERVICE.
